# SDR DHL2001727018

- Difficulty date: May 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT IN A-MODE HAD UNCONTROLLED ROLLS IN BOTH DIRECTION, B-MODE NORMAL.  DEFERRED IAW MEL REF 22-1 CAT B CTL 5716 ASSIGNED.  PLACARD INSTALLED.  REMOVED AND REPLACED ROLL CHANNEL, OPS CK NORMAL IAW M/M 22-11-0, CLEARS DMI 5716.  PLACARD REMOVED.
